# SDR 9707072712

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17R
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Part number: SRL04L
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 54,003 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE OIL PRESSURE INDICATION BEGAN DECREASING.  CREW RETARDED NR 2 ENGINE POWER TO IDLE.  PRESSURE STABILIZED AT 36 PSI.   AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE OIL PRESSURE INDICATOR AND INSPECTED GROUND WIRES FOR SECURITY.  ENGINE OPERATIONAL CHECK OK.  PARAMETERS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
